| Model Number |
7045-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is incorrect pin placement leading to a malpositioned implant.
Event or Problem Description
In (b)(6) 2017, the surgeon was performing an si joint arthrodesis on the patient when the third implant was placed too anteriorly.Ct scans confirmed that the implant entered the abdomen but did not violate any major structures and it was removed intraoperatively.There were no post-op complications.